Department of Mathematics
On condition numbers of the spectral projections associated with periodic eigenproblems
In this paper, we study and analyze absolute and relative condition numbers of the spectral projections for regular periodic eigenproblems. The main contribution is to derive explicit expressions of the condition numbers of the j-th left and right spectral projections. Numerical examples are given to illustrate the proposed condition numbers for the spectral projections associated with periodic eigenproblems. © 2013 Elsevier B.V. All rights reserved.
Condition numbers, First order perturbation bound, Periodic eigenproblem, Spectral projection
Source Publication Title
Journal of Computational and Applied Mathematics
Link to Publisher's Edition
Chen, X., Li, W., & Ng, M. (2014). On condition numbers of the spectral projections associated with periodic eigenproblems. Journal of Computational and Applied Mathematics, 272, 417-429. https://doi.org/10.1016/j.cam.2013.06.019